# SDR SWAA2022012663535

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 7,752 hours, 3,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 36554
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP ; / [01] REPLACED FWD F/A MEGAPHONE PER AMM 25-64-00 P/N ON A-306-1402 S/N ON 40732 S/N OFF 36554 P/N OFF A3-06-1402
